# SDR DL764071091

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 23,778 hours, 7,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB END OF RAKED WING UPPER SKIN HAS DELAMINATION.  REPAIRED UPPER SKIN DLAMINATION BY APPLYING GRAPHITE LAYUP REPAIRS IAW DELTA ERA 463393-14.  COMPLIED WITH REPAIR ON TIMCO NR OPERATION 26942 DURING HMV-1 IN GSO.
